# SDR EISA200000051

- Difficulty date: June 3, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 73,295 hours, 50,772 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Shuttle Valve
- Part number: 704082
- Condition: Inoperative
- Location: Nr 2 Slat
- Component: Slat Actuator, Boeing, 14109591
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 SLAT FAILED TO RETRACT AFTER TAKEOFF.  COMPLETED ABNORMAL CHECK.
